A Regularization Smoothing Newton Method for the Symmetric Cone Complementarity Problem with the Cartesian P0-property

Xiang-jing LIU, San-yang LIU

Acta Mathematicae Applicatae Sinica(English Series) ›› 2025, Vol. 41 ›› Issue (2) : 556-572.

PDF(196 KB)
PDF(196 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2025, Vol. 41 ›› Issue (2) : 556-572. DOI: 10.1007/s10255-025-0007-8
ARTICLES

A Regularization Smoothing Newton Method for the Symmetric Cone Complementarity Problem with the Cartesian P0-property

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica(English Series), 2025, 41(2): 556-572 https://doi.org/10.1007/s10255-025-0007-8

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(196 KB)

Accesses

Citation

Detail

Sections
Recommended

/